List of citations in Numdam for : Multiple boundary peak solutions for some singularly perturbed Neumann problems

Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 1, pp. 47-82.

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 1, pp. 107-126.


Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 605-628.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 5 (2006) no. 2, pp. 219-259.

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, pp. 403-439.


Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, pp. 143-163.

Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, pp. 53-85.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 1, pp. 199-230.